This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I started being sexual around 14 years old. When I did things with my gf at the time, everything worked and everything was fine. I had full sensation in the penis. Now, I am 18, and I have no idea what has happened. It feels that I only have so much feeling in my penis. I can only achieve orgasm now by stretching my legs and I can sometimes achieve it in a long run if I don't get physically tired. I can maintain an erection as long as I have some sort of contact. I think something is wrong with that. When I try to have sex now, I sometimes lose erections because I can not feel anything. I can feel some touching and the head of my penis is so sensitive that it can't be touched by bare hands and does not feel pleasurable during oral sex like it used to, but I can still orgasm...if I stretch my legs like usual. I can not orgasm during sex due to lack of feeling.
In an overview, it seems as if I have lost feeling in the penis. What could this be from? I am scheduling a doctors appt tomorrow with an urologist. I just want some information before hand as to how serious this could be.
Have you experienced any trauma to the groin area or lower back?
Any abdominal pain?
Are you taking any medications? What are they?
This may be a nerve related problem. However, psychological causes must also be ruled out. A complete physical examination and diagnostic tests will be able to point to the most probable cause. Some drugs may affect sexual function.Stress may also alter one's response to sex. But an anatomical cause is something that we have to investigate first.
Keep us posted regarding your physician's advice. Good Luck!
I did have a bad fall a couple of months ago of which I landed awkwardly on my lower back. That isn't the problem though. This issue has been going on for a while.
No pain of the abs and the only drug I've taken was accutane over a year ago.
As far as psychological goes...It's possible that it can occur even with myself? I don't see any real damaging past experiences. I did, however, felt like I came too quick, and now I can't seem to orgasm at all.
I am not really under stress besides being a college student, which is no big deal for me.
If it happens to be nerve damage, what are some treatments? How expensive are they? Etc...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.